# SDR SIMA20130606004

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 24,997 hours, 17,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 64145
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE NR 4 EMERGENCY BATTERY WILL NOT POWER LIGHTS.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 4 EMERGENCY BATTERY PACK AND CHARGER IAW WC 33-002.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
